# SDR TRBA2010044SUP

- Difficulty date: May 13, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 30,230 hours, 28,839 cycles
- Engine: Pwa PW127
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 0112232500
- Part serial: A03632
- Condition: Failed
- Location: Zone 100
- Part time: 19,400 hours, 17,840 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR FELT THROUGH OUT THE CABIN AND COCKPIT. NO SIGN OF HEAT SOURCE NOR SMOKE WAS IDENTIFIED. OPENED ALL OVERHEAD BINS AND INSPECTED FOR BURNING ODOR ALL ELECTRICAL COMPONENTS IAW JIC 25-24-21. ALSO OPENED ACCESS DOORS TO ELECTRONIC RACKS AND INSPECTED FOR BURNING IAW JIC 25-14-12. NO BURNING SMELL WAS NOTICED AT THIS MOMENT ON THE ABOVE MENTIONED AREAS. FOUND RECIRCULATING FAN NR 2 MAKING A VERY LOUD NOISE AND WHEN SELECTED ON, A LIGHT BURNING WAS NOTICED. RECIRCULATING FAN PLACED ON MEL 21-3 AUTH NR 050108-C. ALSO PERFORMED ENGINE PUMP IAW JIC 72-00-00. ON 05-15-10 MEL 21-3 WAS CLEARED AT SJU: R & R NR 2 RECIRCULATING FAN IAW JIC 21-22-21-RAI-10000.
